A Class of Singularly Perturbed Quasilinear Differential Equations with Interior LayersMathematics of Computation
AbstractA class of singularly perturbed quasilinear diﬀerential equations with discontinuous data is examined. In general, interior layers will appear in the solutions of problems from this class. A numerical method is constructed for this problem class, which involves an appropriate piecewise-uniform mesh. The method is shown to be a parameter-uniform numerical method with respect to the singular perturbation parameter. Numerical results are presented, which support the theoretical results.
Citation InformationPaul A Farrell, Eugene O'Riordan and Grigori I Shishkin. "A Class of Singularly Perturbed Quasilinear Differential Equations with Interior Layers" Mathematics of Computation Vol. 78 Iss. 265 (2009) p. 103 - 127
Available at: http://works.bepress.com/paul_farrell/5/